# SDR DALA109523265

- Difficulty date: May 5, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 34,205 hours, 15,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON AFT CABIN FLOOR SUPPORT AT Y1292 BETWEEN FR68-FR69.  REPAIRED PER 51-42-11.
